RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2012, Volume 4, Issue 1, Pages 63–70 (Mi ufa133)  

This article is cited in 2 scientific papers (total in 2 papers)

On the distribution of indicators of unconditional exponential bases in spaces with a power weight

K. P. Isaev, K. V. Trunov

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences, Ufa, Russia

Abstract: In the present paper we consider the existence of unconditional exponential bases in a space of locally integrable functions on a bounded interval of the real number line $I$ satisfying
$$ \|f\|:=\sqrt{\int_I|f(t)|^2e^{-2h(t)} dt}<\infty, $$
where $h(t)$ is a convex function on this interval. The lower estimate was obtained for the frequency of indicators of unconditional bases of exponentials when $I=(-1;1)$, $h(t)=-\alpha\ln(1-|t|)$, $\alpha>0$.

Keywords: series of exponents, unconditional bases, Riesz bases, power weights, Hilbert space.

Full text: PDF file (389 kB)
References: PDF file   HTML file
UDC: 517.5
Received: 20.12.2011

Citation: K. P. Isaev, K. V. Trunov, “On the distribution of indicators of unconditional exponential bases in spaces with a power weight”, Ufimsk. Mat. Zh., 4:1 (2012), 63–70

Citation in format AMSBIB
\Bibitem{IsaTro12}
\by K.~P.~Isaev, K.~V.~Trunov
\paper On the distribution of indicators of unconditional exponential bases in spaces with a~power weight
\jour Ufimsk. Mat. Zh.
\yr 2012
\vol 4
\issue 1
\pages 63--70
\mathnet{http://mi.mathnet.ru/ufa133}


Linking options:
  • http://mi.mathnet.ru/eng/ufa133
  • http://mi.mathnet.ru/eng/ufa/v4/i1/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Bagautdinova, A. V. Lutsenko, V. I. Lutsenko, E. D. Shaimuratova, “Integralnye otsenki proizvodnykh analiticheskikh funktsii vne vypuklykh oblastei”, Ufimsk. matem. zhurn., 4:4 (2012), 13–21  mathnet  mathscinet
    2. K. P. Isaev, “On Unconditional Exponential Bases in Weighted Spaces on Interval of Real Axis”, Lobachevskii J. Math., 38:1 (2017), 48–61  crossref  mathscinet  zmath  isi  scopus
  • ”фимский математический журнал
    Number of views:
    This page:275
    Full text:73
    References:26
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019